HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback
registered item: 281


:
SearchDetail


Previous page 9 10 11 12 13 14 15 16 17 18 19 Next page 

131 Notes on Anderson-Anderson-Johnson questions and Bouvier questions / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1989 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.21 p.13-19 紀要論文
132 Note on the failure rate characterizations / ONOSE, Hiroshi -- Faculty of Science, Ibaraki University1988 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.20 p.47-49 紀要論文
133 On the Le`vy representation of the characteristic function of the probability distribution Ce-|x|dx / TAKANO, Katsuo -- Faculty of Science, Ibaraki University1988 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.20 p.61-65 紀要論文
134 Notes on torsion-free Abelian semigroup rings / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1988 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.20 p.51-59 紀要論文
135 Representation of detailed balance by moments / TAINAKA, Kei-ichi -- Faculty of Science, Ibaraki University1988 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.20 p.67-69 紀要論文
136 On the potential theory for certain degenerated elliptic operators / HORIUCHI, Toshio -- Faculty of Science, Ibaraki University1988 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.20 p.27-45 紀要論文
137 On a relation between total curvature and Tits metric / OHTSUKA, Fumiko -- Faculty of Science, Ibaraki University1988 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.20 p.5-8 紀要論文
138 A Riemann-type definition of Kunugi's integral / DING CHUAN SONG,ZHAO QIANG,LEE PENG YEE -- Faculty of Science, Ibaraki University1988 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.20 p.1-4 紀要論文
139 Singular integral operators on Triebel-Lizorkin spaces / YABUTA, Kozo -- Faculty of Science, Ibaraki University1988 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.20 p.9-17 紀要論文
140 Remark on Moreno's theorem / TAKEUCHI, Mamoru -- Faculty of Science, Ibaraki University1988 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.20 p.19-25 紀要論文

Previous page 9 10 11 12 13 14 15 16 17 18 19 Next page